Author Topic: Tummy Tune up and Yeast Assassin Side Effects?  (Read 4495 times)

Offline rachel87

  • Learning
  • Posts: 9
Tummy Tune up and Yeast Assassin Side Effects?
« on: March 14, 2007, 12:33:13 PM »
I started this "cleansing pack"  on Sunday.   The first night I only slept 2 1/2 hours.  Since I am not a good sleeper and must have an ample supply of melatonin or tylenol pm,  I didn't connect it to the supplements.   The next night I had a few more hours sleep but it was much more difficult to go to sleep than normal and I continued to wake often.   The next night I took melatonin and tylenol pm and I sleeping was STILL extremely difficult..
     After the first rough night of sleep,  I did not take the pills before and durning dinner.   Again on Monday and Tuesday,  I did not take evening pills.... however,  I seem to have this antsy, electric feeling.

     Any advice or suggestions?   Years ago when ephedra was still in weight loss drugs - I experienced this feeling. 

     Advice?


Offline healthybratt

  • administrator
  • Administrator
  • Guru
  • Posts: 11503
  • administrator
    • wouldn't you like to know?
Re: Tummy Tune up and Yeast Assassin Side Effects?
« Reply #1 on: March 14, 2007, 12:39:15 PM »
Are you prone to anxiety?  Are you taking SuperMom's or Spirulina?  Do you have any known allergies to milk?  or something other?  Did you recently stop taking any other medications, anti-depressants?

If you're not taking any superfoods or multivits but you're prone to anxiety, it's conceivable that you might be experiencing a die-off reaction.  Die-off symptoms seem to be a worsening of already existing symptoms in the person treating for candida. 

I suppose it's possible you're experiencing some sort of allergic reaction to the YA or the TT, but it would seem unlikely considering the ingredients.

It's difficult to know for sure, but you might consider halving your dosage for a couple of days and see what happens, or you might take one without the other, or you might ride it out for a couple more days and be sure to drink lots of water to help cleanse your system of any die-off toxins. 

Be sure and keep us updated on what you decide and how you're doing.
  My favorite herb book!!

Offline rachel87

  • Learning
  • Posts: 9
Re: Tummy Tune up and Yeast Assassin Side Effects?
« Reply #2 on: March 14, 2007, 01:30:13 PM »
Thanks for the reply.  YES!  I am extremely prone to anxiety.  I don't take an anti-depressant but do a sedating prescription which has suddenly lost ALL power.   The anxiety is worse than EVER!  I am using melatonin and today I reduced my white sugar carbs.    What do you mean by die-off symptoms.


Offline rachel87

  • Learning
  • Posts: 9
Re: Tummy Tune up and Yeast Assassin Side Effects?
« Reply #3 on: March 14, 2007, 01:31:53 PM »
OH and PS
    My husband says that since I ate fried rice for dinner at 8pm -  I spiked my insulin causing a sugar rush that fueled the anxiety????

Offline healthybratt

  • administrator
  • Administrator
  • Guru
  • Posts: 11503
  • administrator
    • wouldn't you like to know?
Re: Tummy Tune up and Yeast Assassin Side Effects?
« Reply #4 on: March 16, 2007, 05:22:02 AM »
Thanks for the reply.  YES!  I am extremely prone to anxiety.  I don't take an anti-depressant but do a sedating prescription which has suddenly lost ALL power.   The anxiety is worse than EVER!  I am using melatonin and today I reduced my white sugar carbs.    What do you mean by die-off symptoms.


Die off is a term used to describe a temporary worsening of symptoms when cleansing of yeast.  If you were prone to anxiety and the candida was causing this in your body, it's conceivably possible that increased anxiety is a symptom of candida dying in your body.  If this is the case, it shouldn't last long.  The worst of my die-off only lasted about 24 hours.  I had some less irritating symptoms lasting 48 hours.  It's possible that you can experience this for a few days, but I would recommend lots of rest and water.  Maybe try a cup of catnip or valerian tea to help relax you.

Also, keep in mind you need to virtually eliminate all carbs (if possible) for a least 2-3 weeks, or you're going to be working against your supplements (yeast pack).

Here's a link with more info.

Foods to Eat While Taking Yeast Assassin [or Other Antifungals]

« Last Edit: March 16, 2007, 05:24:11 AM by healthybratt »
  My favorite herb book!!

Offline IowaDove

  • Adept
  • Posts: 241
Re: Tummy Tune up and Yeast Assassin Side Effects?
« Reply #5 on: March 15, 2013, 06:25:29 AM »
So I finally convinced my in laws to take yeast assassin and tummy tuneup for a month! YAY!! But my FIL is having a really hard time on it. They started out slow-like one a day and moved up to the full dosage-but from the start it has completely drained him of all energy. They are on week 3 I think, and he is just dragging. Is this normal? My MIL called Beeyoutiful and asked, but all they said was that if he got a rash then that meant it was working. They didn't know what to say about the fatigue. My husband is also having the same issues...I started him really slow on YA and TTU, and he was fine until we got up to the full recommended dose, and now he's completely zonked. So...what would you suggest? This is a precarious situation since both will stop if they don't  like how it makes them feel (I'm actually surprised he has come this far, but I think he's trying to humour me lol   ::)).
I thought maybe for my FIL that it was because he wasn't taking any multis, so I told them to order some Superdads or spirulina, so my MIL did (we're still waiting for them to get here..), but my husband has been taking Superdads and it isn't making a difference with him. And we eat way healthier than they do (no sugar, very few carbs, more raw/whole foods etc.) but they are both having the same reaction. My MIL says other than a few nights of not much sleep at the biginning, she doesn't feel any different. Which is just discouraging to me since I was really hoping for them to see a big change in their energy levels to get them to want to change a lot of their habits. Anyway, I would really appreciate any advice since they are semi-open right now, and I'd really like to disprove my MIL's way of thinking which is, she doesn't see the point in changing their diet/habits, since it doesn't make a difference and they are "pretty healthy" (But they're not, they have sooo many problems and they're just going to get worse the older they get...anyway... :-X) TIA!

Offline mykidsmom

  • Guru
  • Posts: 2087
Re: Tummy Tune up and Yeast Assassin Side Effects?
« Reply #6 on: March 15, 2013, 07:28:14 AM »
They need to listen to their bodies.  If they felt better at the lower dose then they need to take the lower dose.  When one's body is massively unhealthy it cannot handle higher doses of anything.  Even good probiotics.  So I would have them go back to the dose where they last felt good.  As the body heals it can handle much greater amounts of supplements.  As for your MIL, often times we don't notice how good something made us feel until we stop it and then we can see the difference.  That may be the case with her.  Also, if they don't eat healthy then they will be in a vicious cycle of die off, regrowth which really isn't doing them any good. 
For I know whom I have believed and am persuaded that he is able to keep that which I've committed unto him against that day.